| Model Number |
ATDRL1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bradycardia (1751); Twiddlers Syndrome (4563)
| Date of Event |
03/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced bradycardia and the implantable pulse generator (ipg) was unable to confirm ventricular capture and did not appear to be capturing.There were possible issues of ventricular oversensing and undersensing on the stored electrogram on the left bundle branch right ventricular (rv) lead.It was also noted that there was high thresholds on the lbb rv lead and the rv lbb lead was twiddled.The lbb rv lead and the ipg were explanted and replaced with a leadless ipg.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.